MAUDE Adverse Event Report: COVIDIEN 16FR SIL URINE METER FOLEY TRA; CATHETER, RETENTION TYPE, BALLOON

COVIDIEN 16FR SIL URINE METER FOLEY TRA; CATHETER, RETENTION TYPE, BALLOON
Model Number 7006LL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the foley disconnected at the seal at the junction of the catheter and tube connection point.The foley was replaced and there was no harm to the patient.
 
Additional Manufacturer Narrative
The device history record could not be reviewed because the lot number provided by the customer is not a valid lot number.One sample was returned for evaluation.The sample was visually inspected.The reported problem was observed in the sample; the catheter was already separated from the connector.It is not clear how the device separated.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
16FR SIL URINE METER FOLEY TRA
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10295224
Report Number9612030-2020-02534
Device Sequence Number11529206
Product Code EZL
UDI-Device Identifier10884521001237
UDI-Public10884521001237
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7006LL
Device Catalogue Number7006LL
Device Lot NumberKM6428102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date11/04/2020
Patient Sequence Number1